# SDR A6WA200740626

- Difficulty date: November 14, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Roller Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON SUPPORT BRACKET AT LOWER ROLLER CARGO DOOR TRACK IS 574 WL 82.  REMOVED AT LOWER ROLLER TRACK CARGO DOOR IAW CRJ 200 SRM 51-42-06.  BRACKET FABRICATED IAW CRJ 200 SRM 51-24-21, BRACKET INSTALLED IAW SRM 51-42-06.  (M)
